Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 709715, 20 pages
http://dx.doi.org/10.5402/2011/709715
Research Article

( 𝐻 , πœ™ ) - πœ‚ -Accretive Mappings and a New System of Generalized Variational Inclusions with ( 𝐻 , πœ™ ) - πœ‚ -Accretive Mappings in Banach Spaces

Department of Mathematics, Yasouj University, Yasouj 75914, Iran

Received 5 June 2011; Accepted 29 June 2011

Academic Editors: Y.-K. Chang and Z. Hou

Copyright © 2011 Sayyedeh Zahra Nazemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sayyedeh Zahra Nazemi, “--Accretive Mappings and a New System of Generalized Variational Inclusions with --Accretive Mappings in Banach Spaces,” ISRN Applied Mathematics, vol. 2011, Article ID 709715, 20 pages, 2011. https://doi.org/10.5402/2011/709715.